Access count of this item: 182

Files in This Item:
File Description SizeFormat 
1998-11.pdf464.24 kBAdobe PDFView/Open
Title: 正則分割の組合せ論 (組合せ論的表現論と表現論的組合せ論)
Other Titles: Combinatorics of Regular Partitions (Representation theory and related combinatorics)
Authors: 水川, 裕司  KAKEN_name
山田, 裕史  KAKEN_name
Author's alias: Mizukawa, Hiroshi
Yamada, Hiro-Fumi
Keywords: MSC: 05E10
Issue Date: Jul-2016
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1998
Start page: 88
End page: 95
Thesis number: KJ00010266409
Appears in Collections:1998 Representation theory and related combinatorics

Show full item record

Export to RefWorks

Export Format: 

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.